MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584190
Medical Device Problem Codes Failure to Conduct (1114); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to a jagwire revolution, truetome 39, two trapezoid rx lithotripter baskets, and cre pro wireguided dilatation balloon used during the same procedure.It was reported to boston scientific corporation that a jagwire revolution, truetome 39, two trapezoid rx lithotripter baskets, and cre pro wireguided dilatation balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) and cbd stone removal procedure to jaundice and cbd stone performed on (b)(6) 2026.During the procedure, after the stone was captured, the basket could not be pulled through the papilla.The trapezoid rx basket was then connected to an alliance handle to perform lithotripsy.During lithotripsy, the basket fractured at the handle end, and the safety release mechanism did not activate to allow release of the stone from the basket.The physician then performed another cre dilation, but the cre balloon developed a small rupture during inflation.Following the rupture of the cre balloon, the physician attempted a partial papillotomy using a truetome.However, the cutting efficiency was poor, possibly due to interference from a cbd stone or the trapezoid basket wire.Additionally, the rotatable tip function of the truetome failed to operate as expected.A second trapezoid rx basket was used; however, this basket handle also fractured during lithotripsy.During the process, the guidewire coating peeled off, so a new guidewire was used.As a result, the basket with the impacted stone was left in the patient, and the procedure was discontinued and rescheduled for the following day.On the next day, the procedure was successfully completed using spyglass and an ehl probe to perform lithotripsy and remove the stone.No patient complications were reported as a result of this event.The patient's condition was reported as fine following the successful completion of the rescheduled procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted procedure.Block h11: investigation results the device was not returned for analysis as the device was disposed; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
TRUETOME 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24918055
Report Number3005099803-2026-01431
Device Sequence Number10459849
Product Code KNS
UDI-Device Identifier08714729827658
UDI-Public(01)08714729827658(17)270910(10)37421253
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584190
Device Catalogue NumberM00584190
Device Lot Number0037421253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown